Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 364, NWS Birmingham, AL

July 4, 20115 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 4, 2011, 3:44 PM CDT for 5 counties in Alabama. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2011, 3:44 PM CDT (20:44 UTC)
Expired
Jul 4, 2011, 4:30 PM CDT
In force
46 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Jefferson County, AL, Shelby County, AL, St. Clair County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 20 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 3:51 PM CDTHAIL 0.53 Wsw Bessemer, AL
Jul 4, 4:05 PM CDTTSTM WND DMG3 Ssw Chelsea, ALMULTIPLE TREES DOWN IN NEIGHBORHOOD ALONG COUNTY ROAD 69. ONE WAS A LARGE OAK TREE OVER 50 FEET TALL. SPOTTER ESTIMATED WINDS UP TO 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2435 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WUUS54 KBMX 042044
SVRBMX
ALC007-073-115-117-125-042130-
/O.NEW.KBMX.SV.W.0364.110704T2044Z-110704T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
344 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BIBB COUNTY IN ALABAMA...
  JEFFERSON COUNTY IN ALABAMA...
  SOUTHWESTERN ST. CLAIR COUNTY IN ALABAMA...
  SHELBY COUNTY IN ALABAMA...
  EXTREME EAST CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 430 PM CDT

* AT 342 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM SYLVAN SPRINGS TO 7 MILES WEST OF
  BRIERFIELD IRONWORKS PARK...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HUEYTOWN...BESSEMER...FAIRFIELD...HELENA...MONTEVALLO...
  GARDENDALE...HOOVER AND ALABASTER.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 272...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
US 78 EXIT NUMBERS 81 THROUGH 91...
INTERSTATE 20 EXIT NUMBERS 97 THROUGH 147...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 148...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3341 8634 3339 8638 3336 8635 3329 8636
      3328 8643 3318 8651 3312 8646 3309 8651
      3302 8652 3307 8662 3307 8688 3301 8688
      3317 8717 3354 8724 3355 8719 3360 8719
      3362 8717 3363 8710 3366 8709 3376 8653
TIME...MOT...LOC 2044Z 275DEG 17KT 3353 8701 3307 8701

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:06 PM CDT, 38 minutes earlier.

Area forecast discussion, Jul 4, 3:06 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT MON JUL 4 2011

.DISCUSSION...

SCATTERED TO NUMEROUS THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON
AS A GENERAL WEAKNESS IN THE UPPER ATMOSPHERE HAS SET IN ACROSS
THE DEEP SOUTH. STRONG TO ISOLATED SEVERE STORMS WITH WIND GUSTS
REPORTED UP TO 70 MPH WITH SOME DAMAGE HAVE OCCURRED THUS FAR.
THUNDERSTORMS USUALLY CONTINUE INTO THE EARLY EVENING HOURS WITH
THIS TYPE OF PATTERN SO WILL KEEP THE CHANCE WORDING FOR THE
OVERNIGHT AND LET THE EVENING SHIFT CLEAN IT UP ONCE THE ACTIVITY
DIES DOWN. WAS TEMPTED TO GO WITH LIKELY POPS THE NEXT COUPLE OF
DAYS AS LEFT OVER BOUNDARIES...DAYTIME HEATING AND THE PRESENCE
OF THE UPPER TROUGH SHOULD ALLOW FOR PLENTY OF THUNDERSTORM
DEVELOPMENT...BUT WILL HOLD OFF WITH HIGHER CHANCE WORDING FOR
NOW.

THIS PATTERN IS EXPECTED TO REMAIN IN PLACE THROUGH FRIDAY AT
WHICH POINT SOME UPPER RIDGING WILL BEGIN TO BUILD NEAR THE OHIO
VALLEY AND LESSEN THE POTENTIAL FOR CONVECTION ALTHOUGH NOT
ELIMINATE EITHER. WILL TAPPER THE POPS TO LOWER CHANCE AS WE REACH
INTO THE WEEKEND AND EARLY NEXT WEEK WHEN CONVECTION LOOKS TO
BECOME MORE DIURNALLY RESTRICTED.

TEMPERATURES NEAR NORMAL FOR EARLY JULY WITH HIGHS IN THE LOWER TO
MID 90S AND LOWS IN THE UPPER 60S TO LOWER 70S.

&&

.AVIATION...18Z TAF DISCUSSION.

SEVERAL OUTFLOW BOUNDARIES APPROACHING THE AREA COULD SPARK SOME
AFTERNOON THUNDERSTORMS. WITH HIGH PRESSURE NO LONGER DOMINATING THE
WEATHER PATTERN...THERE SHOULD BE NO SUPPRESSION OF CONVECTION. WENT
AHEAD AND MENTIONED VCTS AT ALL SITES SINCE CONFIDENCE IS NOT HIGH
AS TO WHERE EXACTLY THUNDERSTORMS WILL INITIATE AND PROPAGATE
THROUGHOUT THE DAY. AMENDMENTS MAY BE NECESSARY THIS AFTERNOON ONCE
CONVECTION BEGINS. WINDS WILL BECOME CALM ONCE AGAIN AFTER SUNSET
AND THE THUNDERSTORM ACTIVITY CLEARS. LOW CLOUDS WILL LIKELY MOVE
INTO THE NORTHERN 4 SITES DURING THE MORNING HOURS. DOES NOT LOOK
LIKE CLOUDS WILL MAKE IT AS FAR SOUTH AS MGM OR TOI...SO WITH
ABUNDANT MOISTURE AGAIN...EXPECT BR FOR A COUPLE OF HOURS TOMORROW
MORNING.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  90  68  89  67 /  30  50  30  50  30
ANNISTON    71  92  70  92  69 /  30  50  30  50  30
BIRMINGHAM  73  93  72  93  72 /  30  50  30  50  30
TUSCALOOSA  73  92  71  94  71 /  40  50  30  50  30
CALERA      72  91  71  91  71 /  30  50  30  50  30
AUBURN      72  92  72  92  72 /  30  40  30  40  30
MONTGOMERY  72  95  71  93  71 /  30  40  30  40  30
TROY        68  94  69  93  69 /  30  30  30  40  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

88/73
Hazardous weather outlook, Jul 4, 2:33 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
233 PM CDT MON JUL 4 2011

ALZ011>015-017>050-051936-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
233 PM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 8 PM ACROSS
ALL OF CENTRAL ALABAMA. WIND GUST TO 70 MPH WILL BE POSSIBLE ALONG
WITH LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 4, 2:39 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CDT MON JUL 4 2011

ALZ039-042030-
MARENGO AL-
239 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARENGO COUNTY UNTIL 330
PM CDT...

AT 236 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LINDEN...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DAYTON...
  THOMASTON...
  FAUNSDALE...
  CONSUL...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3243 8794 3248 8769 3248 8757 3234 8752
      3231 8753 3231 8751 3227 8750 3213 8786
TIME...MOT...LOC 1939Z 262DEG 14KT 3231 8774

56
Special weather statement, Jul 4, 2:52 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT MON JUL 4 2011

ALZ024-025-042030-
JEFFERSON AL-SHELBY AL-
252 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHELBY AND SOUTHERN
JEFFERSON COUNTIES UNTIL 330 PM CDT...

AT 248 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ALABAMA ADVENTURE...OR NEAR BESSEMER...MOVING EAST
AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HUEYTOWN...
  BESSEMER...
  HOOVER...
  FAIRFIELD...
  HELENA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3350 8674 3324 8674 3328 8709 3329 8709
      3329 8712 3331 8714 3350 8711
TIME...MOT...LOC 1952Z 274DEG 7KT 3338 8702

56
Local storm report, Jul 4, 3:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
314 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     FLOOD            TRUSSVILLE              33.64N 86.59W
07/04/2011                   JEFFERSON          AL   BROADCAST MEDIA

            WATER STANDING ON ROADS IN TRUSSVILLE.

0220 PM     FLOOD            2 ESE BIRMINGHAM        33.52N 86.77W
07/04/2011                   JEFFERSON          AL   AMATEUR RADIO

            8 TO 10 INCHES OF WATER ON ROADWAY AT INTERSECTION OF
            41ST STREET SOUTH AND 5TH AVENUE SOUTH.

&&

AG
Special weather statement, Jul 4, 3:19 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
319 PM CDT MON JUL 4 2011

ALZ031-032-042100-
GREENE AL-HALE AL-
319 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HALE AND NORTHERN
GREENE COUNTIES UNTIL 400 PM CDT...

AT 318 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR UNION...OR 7 MILES NORTH OF EUTAW...MOVING
SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  EUTAW...
  KNOXVILLE...
  WALDEN QUARTERS...
  AKRON...
  EVANSVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3308 8798 3308 8797 3309 8795 3304 8783
      3302 8783 3302 8777 3296 8761 3267 8776
      3290 8816
TIME...MOT...LOC 2019Z 300DEG 13KT 3294 8791

56
Local storm report, Jul 4, 3:26 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     TSTM WND DMG     4 WNW JASPER            33.88N 87.32W
07/04/2011                   WALKER             AL   EMERGENCY MNGR

            A FEW TREES AND LARGE LIMBS DOWN AT BRAKEFIELD DAIRY ROAD
            AND HIGHWAY 5.

&&

AG
Special weather statement, Jul 4, 3:30 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CDT MON JUL 4 2011

ALZ023-042115-
TUSCALOOSA AL-
330 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA COUNTY UNTIL 415 PM
CDT...

AT 330 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE TUSCALOOSA BINION
CREEK LANDING TO KNOXVILLE...AND MOVING EAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  NORTHPORT...
  TUSCALOOSA...
  HOLT...
  LAKE LURLEEN STATE PARK...
  COKER...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3347 8771 3344 8728 3339 8723 3337 8723
      3330 8713 3324 8715 3320 8720 3313 8720
      3313 8728 3309 8731 3301 8732 3300 8771
      3302 8771 3302 8783 3323 8784
TIME...MOT...LOC 2030Z 269DEG 8KT 3339 8765 3302 8784

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:23 PM CDTSpecial Weather StatementBMXFayette52 min
Jul 3, 7:59 PM CDTSpecial Weather StatementBMXWinston46 min
Jul 3, 8:07 PM CDTSpecial Weather StatementBMXPickens38 min
Jul 3, 8:16 PM CDTSpecial Weather StatementBMXTuscaloosa44 min
Jul 3, 8:38 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens52 min
Jul 3, 8:45 PM CDTSpecial Weather StatementBMXWalker45 min
Jul 3, 8:58 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker47 min
Jul 3, 9:32 PM CDTSpecial Weather StatementBMXPickens43 min
Jul 3, 9:46 PM CDTSpecial Weather StatementBMXWalker29 min
Jul 3, 10:21 PM CDTSpecial Weather StatementBMXBlount39 min
Jul 4, 12:50 PM CDTSpecial Weather StatementBMXMarengo40 min
Jul 4, 1:30 PM CDTSpecial Weather StatementBMXWalker45 min
Jul 4, 1:36 PM CDTSpecial Weather StatementBMXGreene39 min
Jul 4, 1:40 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair35 min
Jul 4, 1:40 PM CDTSevere Thunderstorm WarningBMXWalker50 min
Jul 4, 1:44 PM CDTSpecial Weather StatementBMXJefferson46 min
Jul 4, 1:59 PM CDTSevere Thunderstorm WarningBMXGreene, Hale46 min
Jul 4, 2:04 PM CDTAreal Flood AdvisoryBMXJefferson3 hr
Jul 4, 2:14 PM CDTSpecial Weather StatementBMXRandolph46 min
Jul 4, 2:18 PM CDTSpecial Weather StatementBMXGreene42 min
Jul 4, 2:26 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter45 min
Jul 4, 2:30 PM CDTSpecial Weather StatementBMXJefferson45 min
Jul 4, 2:32 PM CDTSpecial Weather StatementBMXBibb43 min
Jul 4, 2:34 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry, Tuscaloosa41 min
Jul 4, 2:39 PM CDTSpecial Weather StatementBMXMarengo51 min
Jul 4, 2:52 PM CDTSpecial Weather StatementBMXJefferson38 min
Jul 4, 2:56 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa49 min
Jul 4, 2:58 PM CDTSevere Thunderstorm WarningBMXSumter47 min
Jul 4, 3:19 PM CDTSpecial Weather StatementBMXGreene41 min
Jul 4, 3:29 PM CDTAreal Flood AdvisoryBMXSumter3 hr
Jul 4, 3:30 PM CDTSpecial Weather StatementBMXTuscaloosa45 min
Jul 4, 3:49 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby3 hr
Jul 4, 4:06 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker39 min
Jul 4, 4:08 PM CDTSpecial Weather StatementBMXWinston52 min
Jul 4, 4:13 PM CDTSpecial Weather StatementBMXBlount47 min
Jul 4, 4:27 PM CDTSpecial Weather StatementBMXShelby48 min
Jul 4, 4:40 PM CDTSpecial Weather StatementBMXClay50 min
Jul 4, 4:42 PM CDTFlash Flood WarningBMXSumter3 hr
Jul 4, 4:47 PM CDTSpecial Weather StatementBMXFayette43 min
Jul 4, 5:07 PM CDTSpecial Weather StatementBMXMarion38 min
Jul 4, 5:18 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa31 min
Jul 4, 5:37 PM CDTSpecial Weather StatementBMXClay53 min
Jul 4, 5:39 PM CDTSevere Thunderstorm WarningBMXLamar, Marion51 min
Jul 4, 5:52 PM CDTSpecial Weather StatementBMXCoosa38 min
Jul 4, 5:57 PM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston39 min
Jul 4, 6:20 PM CDTSpecial Weather StatementBMXFayette25 min
Jul 4, 6:40 PM CDTSpecial Weather StatementBMXFayette, Walker50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.